How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Suzanne Your Own Question
Suzanne
Suzanne, Mental Health Professional
Category: Mental Health
Satisfied Customers: 919
Experience:  LCSW, RN. Mental Health, Relationship & Parenting issues.EMDR, Hypnosis.
32195369
Type Your Mental Health Question Here...
Suzanne is online now
A new question is answered every 9 seconds

If mushrooms aren't used in the treatment of patients to

Resolved Question:

If mushrooms aren't used in the treatment of patients to induce haluinations as a form of treatment and if they don't take halucinergenics then how is halucinating possible?
Submitted: 7 years ago.
Category: Mental Health
Expert:  Suzanne replied 7 years ago.

Thanks for bringing your question to JustAnswer.

The mind itself is capable of producing hallucinations.

Hallucinations are a symptom of two disorders: schizophrenia and psychotic depression. These are serious mental illnesses that require medication. Here is a link to some more information about hallucinations. so you can educate yourself further.

Suzanne

Suzanne and other Mental Health Specialists are ready to help you
Customer: replied 7 years ago.
Thank you the webiste (medlineplus) is extremely helpful. However, in my experience of risperdol 5mg, and olanzapine 5mg, which when I tried had the same effects one of sedation, and loss of lobido. This loss of lobido and the heavily sedation is what made me unable to function on a daily basis not the fact that I had schizophrenia, this caused problems in itself. . When I was suffering from pyscosis and not medicating due to the side effects most predominately loss of lobido I would of likened the effects to a hang over from excesive drinking. It was these side effects that actually led to alcoholism (although I am hastened to add that i no longer drink or take any other form of illicit drug). Also this medication was given to me by my GP without discussion of the side effects and as the side effects were servere actually induced pyscosis for reasons previosuly mentioned. Is it common practice for anti pyscotic medication to be given to patients without discussion?

Related Mental Health Questions